MathSciNet Relay Station
MathSciNet bibliographic data
MR808741 (87i:57018) 57Q35 (54C10 54F35 57N15 57N25 57N60)
Venema, Gerard A. Embeddings of locally connected compacta. Trans. Amer. Math. Soc. 292 (1985), no. 2, 613–627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement